Universal Journal of Mathematics and Mathematical Sciences
Volume 5, Issue 1, Pages 69 - 76
(January 2014)
|
|
WEIGHTED COMPOSITION OPERATORS OF NUCLEAR TYPE
Hamid Vaezi
|
Abstract: Let be the disc algebra, i.e., the uniform algebra of functions analytic on open unit disc and continuous on its closure. In this paper, we first consider a weighted composition operator on of the form
where and and study its nuclearity. Then we consider a weighted composition operator on Banach algebra (the space of all continuous complex valued functions on compact Hausdorff space X, equipped with supnorm) and give a nuclearity criterion for this operator. |
Keywords and phrases: weighted composition operator, nuclear operator. |
|
Number of Downloads: 282 | Number of Views: 709 |
|